- Question from Me: Weight gain from chemotherapy and tamoxifen has really got me down. I exercise a lot, but the weight doesn't seem to want to come off. With this plus surgery scars, I'm feeling pretty unattractive. How can I get back my self-confidence?
- Answers - Leslie R. Schover, Ph.D. It's important to keep exercising even if alone it doesn't result in weight loss, because it's such a healthy thing to do for your body. You may want to talk to a nutritionist about how to have a healthier, low-fat diet. But also, try to be kind to your body and appreciate your body for what it is.
The Ask-the-Expert Online Conference called Sex, Intimacy, and Breast Cancer featured Leslie R. Schover, Ph.D. and Kara Nakisbendi, M.D.answering your questions about sexual side effects of breast cancer and breast cancer treatment, and what you can do about them.
Editor's Note: This conference took place in February 2008.
The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.
A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.